MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL1416120-J
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.A clinical assessment of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.A requests were made on (b)(6) 2018 for medical records / images and was denied.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.
 
Event or Problem Description
On (b)(6) 2018, the patient was implanted the ovation system to treat an abdominal aortic aneurysm.On (b)(4) 2018, endologix was made aware of a type 1b endoleak.On (b)(6) 2018, the physician elected to implant an additional lliac limb.The endoleak was resolved.As of the date of this report, there have been no additional patient sequelae reported.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7806164
Report Number3008011247-2018-00183
Device Sequence Number13738802
Product Code MIH
UDI-Device IdentifierM701TVIL1416120J1
UDI-Public+M701TVIL1416120J1/$$3210508FS04171840N
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2021
Device Model NumberTV-IL1416120-J
Device Catalogue NumberTV-IL1416120-J
Device Lot NumberFS041718-40
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2018
Initial Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ILIAC LIMB, LOT # FS030118-60; MAIN BODY, LOT # FS042118-08
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR